Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 278097, 6 pages
Research Article

Optimal Homotopy Asymptotic Method for Solving the Linear Fredholm Integral Equations of the First Kind

School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Gelugor, Penang, Malaysia

Received 20 April 2013; Accepted 16 June 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Mohammad Almousa and Ahmad Ismail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Mohammad Almousa, and Mohammad Almousa, “Semi-analytic algorithms for high dimensional integral equations,” vol. 1739, pp. 020049, . View at Publisher · View at Google Scholar
  • Mohammad Almousa, Ahmad Izani Ismail, Mohammad Almousa, and Ahmad Izani Ismail, “Numerical Solution of Fredholm-Hammerstein Integral Equations by Using Optimal Homotopy Asymptotic Method and Homotopy Perturbation Method,” Proceedings of The 21st National Symposium on Mathematical Sciences (sksm21, vol. 1605, pp. 90–95, 2014. View at Publisher · View at Google Scholar
  • Ali Javed, “A Homotopy Based Method For Nonlinear Fredholm Integral Equations,” i-manager’s Journal on Mathematics, vol. 7, no. 1, pp. 13, 2018. View at Publisher · View at Google Scholar